# SDR ASOA2015062313176

- Difficulty date: May 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,782 hours, 18,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT WING NR 2 SLAT BS 325 JUST INBD SLAT TRACK 2-3.  COMPLIED WITH EC/TC EA 32-2015-225 PERMANENT REPAIR REFER TO W/O 368037, N/R 00019.  RECEIVED AND VERIFIED ALL STEPS OF EA32-2015-225 ARE DOCUMENTED AND COMPLETE.  COMPLIED WITH ECTC EA 32-2015-225.  REMOVED INNER SKIN NR 2 SLAT RT WING IAW SRM 51-42-06-001-001-A01 AND 51-42-10-001-001-A01.  INSTALLED RIVETS AT ACCESS, OPENS BETWEEN SLAT STATIC 306-75 AND SLAT TRACK 2-3 IAW SRM 51-42-06-001-001A-01 AND DWG CC670-12700.  INSTALLED RIVETS, ON RT SLAT INNER SKIN IAW SRM 51-42-06-001-001-A01.  INSTALLED RIVETS AND NUTPLATES ON NR 2 RT SLAT INNER SKIN IAW SRM 51-42-06-001-001, SRM 51-42-13-001-001 AND SRM 51-42-15-001-001.
